MathSciNet Relay Station
MathSciNet bibliographic data
MR2227806 35J55 (34B15 35J60)
García-Melián, J.; Sabina de Lis, J.; Letelier-Albornoz, R. The solvability of an elliptic system under a singular boundary condition. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), no. 3, 509–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement